Q&A: I want some opinions about the acne cream “Retin A”?

Question by KC: I want some opinions about the acne cream “Retin A”?
I got a facial today and told the woman I was using Retin A and she kinda flipped out and said “That’s not a good way to treat acne like yours” and she said it dries ur skin and THEN said that wearing sunscreen over it is a MUST or else it’s like burning of layers of your skin. So I wanted other opinions about it. How did your skin react? Did you know you had to wear sunscreen? Who told you to use it? Are you satisfied? If any serious reactions, please PLEASE let me know.
Thanks

Best answer:

Answer by Sarah C
I take it. Here’s the deal: It basically kills off layers of skin to expose the “good” skin underneath. So, unless you really do have acne covering your entire face, only use it where it’s bad. Take good care of yourself! If you use it consistently enough, your face is going to get red, dry out, and probably peel where you apply it. Don’t freak out though! It sucks, but that’s how it works. When you use it, be careful about how much you’re out in the sun, be cautious with the products you use on your face, and use plenty of good moisturizer. None of that junky, oil-based, scented stuff; it should feel very light.

Expect a bit of a burning sensation, but if your skin starts to really hurt when you use it, PLEASE give your skin a break! You will NOT like to have tired, burnt-out skin.

If I were you, I would also use an astringent (for dirt and oil removal), an “intense” cleanser, a “mild, calming” cleanser (Aveeno is good), an exfoliate with a good but gentle scrubbing pad, a moisturizer, some sort of over-the-counter on-the-spot cream, and Retin A. Be consistent as possible, but if your skin seems pretty angry every time, it needs a break!

Give your answer to this question below!

Be Sociable, Share!
Tagged about, acne, Cream, opinions, Retin, some, want. Bookmark the permalink.

5 Responses to Q&A: I want some opinions about the acne cream “Retin A”?

  1. Kahlen says:

    In general, the people who work at more natural places like spas for facials generally have different opinions on prescription acne medications than a dermatologist does. I’ve used Retin A and it really worked. It helps to minimize scarring, help wrinkles, and of course, fight acne. Sunscreen is important though. With almost all acne medications, it’s important to make sure you wear a light sunscreen every day to protect your skin.

    [Reply]

  2. Kira says:

    i have used it. didnt work. YES you HAVE to wear SPF constrantly because it makes your skin very sensitive to the sun. your doctor should ahve told you this.

    anywho if this doesnt work for you i REALLY recommend taking fish oil tablets, you might be thinking ” pshh like thats going to work” but it REALLY does , i havnt been using them for long but ive already seen improvement because what it does is control extra sebum and hormones in your body thus decreasing acne. please try it. if its 1000mg 4 a day, 2000mg, 2 a day. hope this helps!

    [Reply]

  3. CAT says:

    absolutely, you have to wear sunscreen. retin a makes you extremely sensitive to the sun. it is pretty strong stuff. i have been burnt by it so i know from experience. i have also been burn by benzoyl peroxide. wear sunblock, dont risk it.

    [Reply]

  4. nat-UH-lie (: says:

    retin A burned my face so badly :/
    you HAVE to wear sunscreen.

    [Reply]

  5. dhaneshmane says:

    Renova Cream or Retin-A are the best brands of Tretinoin, a potent chemical that is a derivative of Vitamin A, effective in treating wrinkles, mottled coloring, and rough or sun-damaged skin. according to article I read its one of the the best acne cream.

    Side effects of Renova gel or cream are generally not severe and can include followings,
    1. Burning or stinging sensation in the skin
    2. Mild peeling of the skin
    3. Itching

    [Reply]

Leave a Reply

Your email address will not be published. Required fields are marked *